# SDR 9510363224

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 201042091
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM SAN, THE GREEN HYDRAULIC SYSTEM INDICATED ZERO AFTER GEAR RETRACTION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT IN LAX WHERE MAINTENANCE FOUND THE RIGHT MLG LOCK STAY ACTUATOR OUTBOARD HOSE, LOWER COLLAR, BROKEN.  REPLACED HOSE.  OPS AND LEAK CHECKS OK.
